# SDR CALA2013102200771

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 284N102033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN BS460-BS480 LBL31 INTERCOSTAL ATTACH ANGLE CRACKED.  R & R INTERCOSTAL ATTACH ANGLE MAIN CABIN BS460- BS480 LBL 31 IAW B DRAWING PL284N1020 & B-757-300 SRM 51-40-02 PAR 4B,FIG.3.
